X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (94) 94
mathematics, applied (83) 83
q-bernoulli numbers (55) 55
polynomials (41) 41
numbers (36) 36
q-bernoulli polynomials (34) 34
bernoulli numbers and polynomials (31) 31
analysis (27) 27
q-bernoulli numbers and polynomials (27) 27
applied mathematics (23) 23
integrals (21) 21
bernoulli polynomials (20) 20
computer science, theory & methods (20) 20
mathematics, general (20) 20
q-bernoulli (20) 20
bernoulli numbers (19) 19
number theory (18) 18
q-analog (18) 18
q-euler numbers (18) 18
algebra and number theory (16) 16
identities (16) 16
q)-bernoulli numbers (15) 15
series (15) 15
euler numbers (14) 14
sums (13) 13
mathematical analysis (12) 12
q-euler polynomials (12) 12
difference and functional equations (11) 11
euler polynomials (11) 11
functional analysis (11) 11
ordinary differential equations (11) 11
p-adic q-integral (11) 11
partial differential equations (11) 11
difference equations (10) 10
integers (10) 10
q-extension (10) 10
z (10) 10
applications of mathematics (9) 9
article subject (9) 9
physics, mathematical (9) 9
q-zeta functions (9) 9
twisted (h (9) 9
euler (8) 8
higher-order (8) 8
multidisciplinary sciences (8) 8
q-extensions (8) 8
q-volkenborn integral (8) 8
q-zeta function (8) 8
symmetry (8) 8
twisted q-bernoulli numbers and polynomials (8) 8
adic q-integrals (7) 7
construction (7) 7
extension (7) 7
generating function (7) 7
generating functions (7) 7
l-series (7) 7
q-stirling numbers (7) 7
zeta-functions (7) 7
11b68 (6) 6
order (6) 6
products (6) 6
q-bernoulli polynomial (6) 6
usage (6) 6
수학 (6) 6
11s40 (5) 5
apostol-bernoulli (5) 5
bernoulli (5) 5
combinatorial identities (5) 5
combinatorics (5) 5
functions (5) 5
genocchi polynomials (5) 5
identities of symmetry (5) 5
mathematical models (5) 5
stirling numbers (5) 5
the second kind bernoulli numbers and polynomials (5) 5
twisted q-zeta function (5) 5
volkenborn integral (5) 5
zeta-function (5) 5
-bernoulli numbers and polynomials (4) 4
11s80 (4) 4
basic l-series (4) 4
behavior (4) 4
computation (4) 4
computer science (4) 4
derivatives (4) 4
euler numbers and polynomials (4) 4
genocchi numbers and polynomials (4) 4
interpolation (4) 4
p-adic invariant integral (4) 4
p-adic q-integrals (4) 4
physics (4) 4
q -bernoulli polynomials (4) 4
q-stirling numbers of the second kind (4) 4
sequences (4) 4
twisted q-l-functions (4) 4
zeta (4) 4
-bernoulli polynomials (3) 3
-euler polynomials (3) 3
[formula omitted]-bernoulli numbers and polynomials (3) 3
acurrency sign p (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2006, Volume 324, Issue 2, pp. 790 - 804
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2015, Volume 2015, Issue 1, pp. 1 - 9
The p-adic q-integral (sometimes called q-Volkenborn integration) was defined by Kim. From p-adic q-integral equations, we can derive various q-extensions of... 
(h, q)-Daehee numbers | p-adic q-integral | (h, q)-Bernoulli polynomials | (h, q)-Daehee polynomials | MATHEMATICS | MATHEMATICS, APPLIED | Q-BERNOULLI NUMBERS | DAEHEE | Integral equations | Analysis | Polynomials | Texts | Difference equations | Mathematical analysis
Journal Article
Applicable Analysis and Discrete Mathematics, ISSN 1452-8630, 4/2018, Volume 12, Issue 1, pp. 1 - 35
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 08/2013, Volume 2013
In this paper, a further investigation for the Carlitz's q-Bernoulli numbers and q-Bernoulli polynomials is performed, and several symmetric identities for... 
Q-Bernoulli numbers and polynomials | Bernoulli numbers and polynomials | Combinatorial identities | MATHEMATICS | MATHEMATICS, APPLIED | APOSTOL-TYPE | EULER POLYNOMIALS | q-Bernoulli numbers and polynomials | RECURRENCE | combinatorial identities | Usage | Polynomials | Dynamical systems | Analysis | Differential equations
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 2/2011, Volume 15, Issue 1, pp. 241 - 257
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 04/2008, Volume 2008, pp. 1 - 11
For s∈ℂ, the Euler zeta function and the Hurwitz-type Euler zeta function are defined by ζE(s)=2∑n=1∞((−1)n/ns), and ζE(s,x)=2∑n=0∞((−1)n/(n+x)s). Thus, we... 
MATHEMATICS | Q-BERNOULLI NUMBERS | MATHEMATICS, APPLIED | SERIES | SUMS | Prime numbers | Integral equations | Mathematics - Number Theory
Journal Article
Journal of Applied Mathematics, ISSN 1110-757X, 10/2013, Volume 2013, pp. 1 - 10
Recently, many mathematicians have studied different kinds of the Euler, Bernoulli, and Genocchi numbers and polynomials. In this paper, we give another... 
MATHEMATICS, APPLIED | TWISTED (H | EXTENSION | INTERPOLATION FUNCTIONS | Q)-BERNOULLI NUMBERS | Sequences (Mathematics) | Polynomials | Research | Mathematical research | Number theory | Planes | Factorials | Mathematical analysis | Scattering | Combinatorial analysis
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 12/2008, Volume 14, Issue 12, pp. 1267 - 1277
The main purpose of this paper is to investigate several further interesting properties of symmetry for the p-adic invariant integrals on Zp. From these... 
q-Volkenborn integrals | q-Euler numbers | q-stirling numbers | q-Bernoulli numbers
Journal Article
Symmetry, ISSN 2073-8994, 2018, Volume 10, Issue 10, p. 451
Journal Article
Bulletin of the Korean Mathematical Society, ISSN 1015-8634, 2015, Volume 52, Issue 3, pp. 741 - 749
The Changhee polynomials and numbers are introduced in [6]. Some interesting identities and properties of those polynomials are derived from umbral calculus... 
Euler numbers | Changhee numbers | Twisted changhee numbers | MATHEMATICS | Q-BERNOULLI POLYNOMIALS | ADIC Q-INTEGRALS | twisted Changhee numbers
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 02/2008, Volume 2008
The aim of this paper, firstly, is to construct generating functions of q-Euler numbers and polynomials of higher order by applying the fermionic p-adic... 
MATHEMATICS, APPLIED | TWISTED (H | BERNOULLI | PRODUCTS | Q)-BERNOULLI NUMBERS | SUMS
Journal Article
Symmetry, ISSN 2073-8994, 08/2018, Volume 10, Issue 8, p. 311
We study a q-analogue of Euler numbers and polynomials naturally arising from the p-adic fermionic integrals on Z(p) and investigate some properties for these... 
Q-Euler number | Q-Euler polynomial | Two variable q-Berstein operator | Two variable q-Berstein polynomial | APPROXIMATION | two variable q-Berstein operator | MULTIDISCIPLINARY SCIENCES | q-Euler polynomial | Q-BERNOULLI NUMBERS | q-Euler number | GREATER-THAN 1 | OPERATORS | two variable q-Berstein polynomial
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2007, Volume 2008, Issue 1, pp. 1 - 8
The main purpose of this paper is to construct generating functions of higher-order twisted -extension of Euler polynomials and numbers, by using -adic,... 
Mathematics, general | Mathematics | Applications of Mathematics | Analysis | MATHEMATICS | MATHEMATICS, APPLIED | TWISTED (H | Q)-BERNOULLI NUMBERS | Q-BERNOULLI NUMBERS | L-SERIES | Z(P) | Colleges & universities
Journal Article
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 07/2008, Volume 2008, pp. 1 - 7
The main purpose of this paper is to study the distribution of Genocchi polynomials. Finally, we construct the Genocchi zeta function which interpolates... 
MATHEMATICS, APPLIED | ZETA-FUNCTIONS | SERIES | Q-BERNOULLI NUMBERS | Q-EXTENSION | BACTERIAL | EULER | Numbers | Integral equations
Journal Article
by Kim, T
Russian Journal of Mathematical Physics, ISSN 1061-9208, 7/2006, Volume 13, Issue 3, pp. 293 - 298
Recently, B. A. Kupershmidt constructed reflection symmetries of q-Bernoulli polynomials (see [12]). In this paper, we study new q-extensions of Euler numbers... 
Mathematical and Computational Physics | Physics | Q-BERNOULLI POLYNOMIALS | GAMMA-FUNCTION | PHYSICS, MATHEMATICAL | MULTIPLE ZETA-FUNCTIONS
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 12/2008, Volume 2008
Recently, Choi et al. (2008) have studied the q-extensions of the Apostol-Bernoulli and the Apostol-Euler polynomials of order n and multiple Hurwitz zeta... 
MATHEMATICS | ORDER | MATHEMATICS, APPLIED | SERIES | GENOCCHI | LERCH ZETA-FUNCTIONS | Q-BERNOULLI NUMBERS | BACTERIAL | Computer science | Numbers | Mathematics
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.